# SDR DALA2019032501933

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 49,806 hours, 21,454 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 RT WING NR 5 JACKSCREW CORRODED. CORRECTIVE ACTION: REMOVED & REPLACED RT WING NR 5 JACKSCREW ASSY PER AMM 27-51 OPS CHECK TO BE ACCOMPLISHED ON JIC CARD. (0998973)
